# SDR 00005

- Difficulty date: October 25, 2001
- Submitted: October 27, 2001
- Operation: Air carrier
- Aircraft: N444TW
- Make and model: Lear 24F
- Aircraft serial: 348
- Aircraft time: 12,178 hours, 10,546 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAK AT THE RETURN LINE TO ENGINE DRIVEN HYDRAULIC PUMP IN HELL HOLE OF AIRCRAFT.
